# SDR DXTA200702285

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N898QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258593
- Aircraft time: 3,124 hours, 2,138 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, C

## Discrepancy

NR 2 ENGINE SHUDDERED FAIRLY VIOLENTLY FOLLOWED BY FAILURE INDICATIONS, ITT ROSE TO 1066. ENGINE SHUTDOWN ACCOMPLISHED. FL260 APPROX ISA + 20.  [07-12-07]   REMOVED AND REPLACED NR 2 ENGINE SN: P-107918 WITH SN: P-107422, OP'S CHECK GOOD, ALL WORK DONE IAW HAWKER 800XP AMM 71-00-01. REF HBS 19-993-2.1 AND 19-993-2.3
